Sutor Supra Crepidam
Bibliographic Data
| ID | 4537851 |
|---|---|
| Authors | Mary Wallace (corresponding author) |
| Year | 1940 |
| Volume | 44 |
| Issue | 2 |
| Pages | 213-221 |
| Publication date | 1940-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9114 • E-ISSN: 1939-828X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/499414 |
| OpenAlex | W2319866187 |
| Language | EN |
Archaeology · Download · Library science · World Wide Web · Computer Science · Historical Philosophy and Science · History · History and Theory of Mathematics · Reformation and Early Modern Christianity
| Highly cited | No |
|---|